# SDR CA111016001

- Difficulty date: October 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 783 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Plug
- Part number: BM1021
- Condition: Damaged
- Location: T/R Gearbox
- Part time: 1,022 hours
- Component: Gearbox
- Component part number: C652A0101055
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, PILOT SEES "GB CHIP" LIGHT FLASHING INTERMITTENTLY. HE LANDS SAFELY AND AFTER SHUTDOWN, DISCOVERS THE TAIL GEARBOX CHIP DETECTOR OUT OF ITS RECEPTACLE, HANGING BY THE ELECTRICAL CABLE.  OIL LEVEL IN THE GEARBOX IS NORMAL, NO LEAK.  THE CHIP DETECTOR HAD SHAFFED ON THE TGB CASING AFTER GOING OUT OF ITS HSG, DUE TO AIRSPEED, MAKING THE LIGHT ILLUMINATE.  DAMAGE IS LIMITED TO PAINT FINISH. WHEN THE DETECTOR IS PUT BACK IN ITS PLACE, IT CAN BE UNLOCKED WITH VERY LIGHT EFFORT.  THE CHIP DETECTOR ASSY (DETECTOR + RECEPTACLE) IS REPLACED BY A NEW ONE TO AVOID RE-OCCURENCE.  THE PAINT FINISH IS REWORKED, FUNCTIONNAL CHECK OF CHIP DETECTOR OK.
